Don’t accidentally overdose on black licorice this Halloween, the FDA warns

(CNN)If Halloween is your excuse for endlessly indulging in candy (and of course it is), go slow on the black licorice.

The reasoning? Too much of the old-fashioned favorite can cause health problems such as irregular heart rhythm, especially in people over 40.
Black licorice contains a sweetening compound called glycyrrhizin, which can cause a drop in potassium levels. With low levels, some people might experience high blood pressure, swelling and even congestive heart failure, the FDA says.
    The good news is that potassium levels return to normal after you stop eating copious amounts of black licorice.
    So, here are some tips from the FDA:
    — Don’t eat too much of the stuff at one go.
    — If you have been eating a lot of it, especially if you have irregular heart rhythm or muscle weakness, stop (and call your doctor).

    More From this publisher : HERE

      Recommended Products

    • Stock Audio Firesale - Resell Rights Get this Awesome Stock Audio Collection of Over 1500+ Premium 100% Copyright Free (Resell Rights included)
    • Viking PLR Annual 2017 Viking PLR is an awesome collection of internet marketing related PLR packages each including a free report, an ebook, and a video course. These packages come with full private label rights and can be rebranded if you so choose. :)
    • CBS Agency Package (Full)
    • GramKosh v2.0 All in one Marketing Suite for Instagram.

    Tags: FDA Halloween warning: Don't accidentally overdose on black licorice. - CNN health

    Related Post "Don’t accidentally overdose on black licorice this Halloween, the FDA warns"

    The non-alcoholic’s guide to drinking less alcohol
    (CNN)If you're reading this, you may think
    Children’s sleep weighs heavy on parents’ minds
    Waking up in the night. Waking early.